# SDR DALA2019042402606

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 5,039 hours, 1,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3886 L1 DOOR SLIDE PARTIALLY DEPLOYED. (NO INFLATION). CORRECTIVE ACTION: R/R L1 DOOR SLIDE PER J/C 2560-4425. (5836480).
